Savaş, Ekrem2020-11-212020-11-2120080898-1221https://doi.org/10.1016/j.camwa.2007.10.031https://hdl.handle.net/11467/3633In this paper a general theorem on | A, ? |k-summability methods has been proved. This theorem includes, as a special case, a known result in [E. Savas, Factors for | A |k Summability of infinite series, Comput. Math. Appl. 53 (2007) 1045-1049]. © 2007 Elsevier Ltd. All rights reserved.eninfo:eu-repo/semantics/openAccessAbsolute summabilityCesáro matrixSummability factorWeighted mean matrixOn absolute summability factors of infinite seriesArticle5612529Q2WOS:000256606600002Q12-s2.0-4304916530810.1016/j.camwa.2007.10.031